# SDR RAAA98B1061

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 950-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-54104, FOUND AFT CARGO COMPT RBL 13 FLOOR TRACK CORRODED AT BS 950 TO 1110. REPLACED TRACK PER SRM 51-10-1 AND 51-30-2.  M-54 NR 392.
